Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


high level of blood fat
Apr 25, 2000

Dear Dr,

I'm infected for 19 months. And since June of 1999, my blood fat keep rising. I never take any medicine against HIV. Do you think HIV can cause the high level of blood fat?

Can any common medicine( such as L-CARNITINE) make the blood fat lower?

Thanks!

Response from Mr. Molaghan

Hello

Many people with HIV disease develop elevated "blood fat" (cholesterol, triglycerides etc), usually attributed to antiretroviral treatment with combination therapy. Please submit this question to The Body’s Wasting, Diet, Nutrition and Exercise Forum. You’ll find some helpful information there.


Previous
My wife has iron def. and cannot get ready of it, she may be HIV?
Next
Anemia & Amphotericin-B

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement